Missouri, 2014

Tornado and Flash Flooding in Missouri, April 3 to 4, 2014

April 3 to 4, 2014 · NWS LSX · 20 events in 13 counties and zones

A mesoscale convective complex developed and moved east across the forecast area. There were numerous reports of damaging winds, large hail, flash flooding and one tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LSX wrote it up.

A mesoscale convective complex developed and moved east across the forecast area. There were numerous reports of damaging winds, large hail, flash flooding and one tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at Apr 3, 2:23 AM CST, 12 minutes earlier.

Area forecast discussion, Apr 3, 2:23 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
323 AM CDT Thu Apr 3 2014

.SHORT TERM:  (Through Tonight)
Issued at 233 AM CDT Thu Apr 3 2014

Rather messy ongoing convection will lead to a lower confidence
forecast thru this period. As mentioned in the prev AFD, expect
ongoing MCS to continue ewd thru sunrise and shud be on the ern
fringes of the CWA by 15z. This shud allow for some dry time
during peak heating to allow the wrmfnt to lift nwd. Of course,
this meteorologist had a similar outlook for yesterday, which did
not turn out so well.

Largest question involves timing of convection initiation this
afternoon/evening. Mid level jet streak ahead of the main trof
currently in TX is progd to reach AR/srn MO around mid-day. Many
mdl solns suggest this shud help initialize convection this
afternoon and spread it newd into srn portions of the CWA. Have
kept high chance POPs this afternoon to account for this, but
believe focus will be along the cdfnt just w of the CWA. Expect
TSRA to develop w of the CWA and move into the area late this
afternoon and thru the evening hours. Storms shud be over far ern
counties around 06z tonight and quickly move out of the CWA by
09z.

Not much has changed in thinking for storm mode, so will not go
into great detail. Initial storm mode shud be supercells which
gradually grow upscale into a QLCS. Given progd hodographs, amount
of deep layer shear, not to mention low level shear, significant
severe weather is possible this afternoon and thru at least the
evening hours. The main area of concern is the srn half of the
CWA. Further north, with rather steep lapse rates and ample shear,
still expect a threat of severe wx, but expect threat to be
focused more toward large hail.

Mdls also depict K index values in the middle to upper 30 C range,
suggesting more of a heavy rain threat as well. Do not anticipate
any changes to the going FFA, but trends will need to be
monitored.

As for temps, with the trof approaching the region today, expect
the lee cyclogenesis and the wrmfnt to push nwd this afternoon.
Have therefore trended warmer today. Trended twd the cooler MOS
tonight as the sfc ridge builds into the region.

Tilly

.LONG TERM:  (Friday through Wednesday)
Issued at 313 AM CDT Thu Apr 3 2014

Large sfc ridge will move into the area behind today's system
bringing a brief period of dry and colder weather. Expect
strong/gusty wly winds on Fri.

Next focus for precip is Sun night as a system passes just se of
the CWA. Mdls have come into better agreement with development and
track of this system. Have therefore increases POPs into the
likely range for sern portions of the CWA. Mdls also suggest
precip over portions of the area as another s/w moves swd thru the
region. Expect mainly sct coverage and have kept lower chance POPs
for these showers.

Generally trended twd a mdl consensus for temps thru the period.
Only main change was to trend a little cooler on Fri night due to
a loss of cloud cover and winds becoming light.

Tilly

&&

.AVIATION:  (For the 06z TAFs through 06z Thursday Night)
Issued at 1201 AM CDT Thu Apr 3 2014

A complex forecast this period, with lots of uncertainty regarding
the timing and coverage of multiple rounds of SHRA/TSRA affecting
area TAF sites. Thunderstorms over western Missouri continue to
develop tonight, aided by a strengthening southwesterly LLJ.
Currently have timed SHRA/TSRA into KCOU and KUIN by 07Z tonight.
Metro area TAF sites should see showers begin to develop by around
08Z ahead of a northward advancing warm front, with thunderstorm
activity expected by around 10Z. Expect thunderstorms to continue
through the early morning hours, prior to a lull in activity
through much of the afternoon on Thursday. Late Thursday afternoon
and evening another round of SHRA/TSRA is expected across the
area, which has the potential to include some significant severe
weather ahead of an approaching cold front. While exact timing has
yet to be pinned down, feel that the trend will be for the cold
front to move through KCOU by around 02-03Z, and KUIN and metro
TAF sites by around 04-05Z Friday. Aside from the storms, winds
are also expected to become gusty on Thursday afternoon,
especially as the warm front continues to move north.

Specifics for KSTL:

Lots of uncertainty regarding timing of SHRA/TSRA activity this
forecast period. Currently expect showers to develop tonight ahead
of a northward advancing warm front, prior to a transition to
thunderstorms by around 10Z as convection currently over western
Missouri continued to move eastward along the warm front.
SHRA/TSRA will continue through the early morning hours, before a
lull in activity for much of the afternoon on Thursday. The next
round of storms, which could produce significant severe weather,
is expected to impact the terminal during the early evening on
Thursday. While timing will need to be refined in future TAF
issuances, current thinking is that SHRA/TSRA activity will impact
KSTL beginning around 00Z and continue until around 04Z when a
cold front will move through. Winds Thursday afternoon could gust
to around 20KT, and after fropa Thursday night, winds will shift to
the west, but remain gusty.

JP

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     79  42  54  35 /  90  90  10   0
Quincy          70  37  46  29 /  80  90  20   0
Columbia        77  37  53  31 /  80  90   5   0
Jefferson City  78  38  53  30 /  80  90   5   0
Salem           76  50  56  34 /  90  90  10   0
Farmington      77  43  57  32 /  70  90   5   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson MO-
     Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-Pike MO-St.
     Charles MO-St. Louis City MO-St. Louis MO-Warren MO.

IL...FLASH FLOOD WATCH through late tonight FOR Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-St.
     Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 2, 2:51 PM CST, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT WED APR 2 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
351 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL AFFECT THE REGION TONIGHT. SOME OF THE STORMS
MAY BE SEVERE WITH THE PRIMARY THREAT BEING LARGE HAIL. THESE
STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE
THE WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN ON THURSDAY AND
THURSDAY NIGHT. SOME OF THE STORMS LATE THURSDAY AFTERNOON AND
THURSDAY EVENING MAY BE SEVERE. TORNADOES...LARGE HAIL AND
DAMAGING WINDS ARE ALL POSSIBLE. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH WATCH HAS BEEN ISSUED
FOR A PORTION OF THE AREA THROUGH THURSDAY NIGHT. PLEASE SEE THE
WATCH PRODUCT FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR
FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.

2%

In the hours before

Special weather statement, Apr 2, 11:13 PM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT THU APR 3 2014

MOZ018-019-026-030600-
KNOX MO-LEWIS MO-SHELBY MO-
1213 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...LEWIS AND KNOX
COUNTIES UNTIL 100 AM CDT...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES NORTH OF CLARENCE...OR 15 MILES
NORTHEAST OF MACON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EDINA...
  SHELBYVILLE...
  PLEVNA...
  KNOX CITY...
  STEFFENVILLE...
  LA BELLE...
  COLONY...
  LEWISTOWN...
  EWING...
  MAYWOOD...

THIS STORM WILL ALSO IMPACT WAKONDA STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, Apr 3, 12:19 AM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
119 AM CDT THU APR 3 2014

MOZ034>036-041-042-050>052-060-030700-
AUDRAIN MO-BOONE MO-CALLAWAY MO-LINCOLN MO-MONROE MO-MONTGOMERY
MO-PIKE MO-RALLS MO-WARREN MO-
119 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR AUDRAIN...NORTHERN CALLAWAY AND
NORTHERN BOONE COUNTIES IN CENTRAL MISSOURI...AND NORTHWESTERN
WARREN...MONTGOMERY AND WESTERN LINCOLN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHWESTERN RALLS...SOUTHERN PIKE AND MONROE COUNTIES
IN NORTHEAST MISSOURI UNTIL 200 AM CDT...

AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COLUMBIA TO
JONESBURG...AND MOVING NORTH AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MONTGOMERY CITY...
  WELLSVILLE...
  CENTRALIA...
  MEXICO...
  SANTA FE...
  VANDALIA...
  PARIS...
  BOWLING GREEN...
  JONESBURG...
  NEW FLORENCE...

THIS STORM WILL ALSO IMPACT FINGER LAKES STATE PARK...GRAHAM CAVE
STATE PARK...MARK TWAIN LAKE RECREATIONAL AREA AND UNION COVERED
BRIDGE HISTORIC SITE.

CVKING
Special weather statement, Apr 3, 2:00 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
300 AM CDT THU APR 3 2014

MOZ042-051-030845-
AUDRAIN MO-MONTGOMERY MO-
300 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUDRAIN AND MONTGOMERY
COUNTIES UNTIL 345 AM CDT...

AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHAMROCK...OR 7 MILES SOUTHWEST OF
WELLSVILLE...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
VANDALIA AROUND 320 AM CDT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Local storm report, Apr 3, 2:35 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     HAIL             FULTON                  38.85N  91.95W
04/03/2014  M0.50 INCH       CALLAWAY           MO   TRAINED SPOTTER

            LASTED ONE MINUTE

&&

KARLZ

The radar

The St Louis radar (KLSX), 104 km away, was scanning. The volume nearest the first event began at 08:34 UTC.

Open the radar archive at this moment

Event by event

11 hail, 4 flash flood, 4 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Callaway

When
April 3, 2:35 AM CST
Where
Callaway County, 0.96 mi WNW of Mokane
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.686, -91.886

Flash Flood, Moniteau

When
April 3, 3:15 AM CST to 8:00 AM CST
Where
Moniteau County, 2.08 mi NNW of Tipton to 1.68 mi WSW of Latham
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.675, -92.801

Up to four inches of rain fell in a short amount of time causing flash flooding. U.S. Highway 50 had a foot of water flowing over it about a mile west of Tipton.

Thunderstorm Wind, St. Louis

When
April 3, 4:16 AM CST
Where
St. Louis County, Olivette
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.670, -90.380

Thunderstorm winds blew down several large trees and numerous power lines.

Tornado, St. Louis

When
April 3, 4:19 AM CST to 4:21 AM CST
Where
St. Louis County, 0.8 mi SSE of Vinita Park to 0.82 mi S of Wellston
Rating
EF1
Path length
0.63 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
38.670, -90.362

A weak tornado touched down just west of Interstate 170 in the backyard of a residence on Stoneleigh Towers St. at 5:19 a.m. CDT, uprooting several large mature hardwood trees and topping a large pine tree. It crossed Interstate 170 and caused minor damage to trees and roofs in an apartment complex and adjacent office building along Old Towne Dr. The tornado then caused more significant tree damage east along Rowland Drive toward N. McKnight Road. A few houses were hit by trees causing significant damage. The tornado grew to its largest width, about 100 yards, while crossing N. McKnight Road. It is here that the most concentrated damage occurred with many houses loosing siding, roofing and having windows blown out by debris. Many large trees were uprooted and one tree adjacent to the Ruth Park Golf Club experienced significant twisting of the branches. The tornado continued east causing similar damage along Charters Ave. The tornado then weakened and dissipated at 5:21 a.m. after uprooting several large trees in the Ruth Park Golf Club. A total of 100 buildings were damaged by the tornado and damaging straight line thunderstorm winds, 20 had significant damage, and several cars were destroyed by falling trees or large limbs. Overall, the maximum intensity was EF1 with a total path length of 0.63 miles. The max path width was 100 yards.

Flash Flood, Boone

When
April 3, 6:30 AM CST to 8:00 AM CST
Where
Boone County, 2.07 mi ESE of Rocheport to 3.1 mi ESE of Claysville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.968, -92.535

Up to four inches of rain fell in a short amount of time causing flash flooding. Several roads were closed due to water over the roadways in the south half of Boone County.

Hail, Jefferson

When
April 3, 11:06 AM CST
Where
Jefferson County, Arnold
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.430, -90.370

Hail, Franklin

When
April 3, 12:25 PM CST
Where
Franklin County, 2 mi N of Villa Ridge
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
38.499, -90.900

Hail, St. Charles

When
April 3, 12:37 PM CST to 12:39 PM CST
Where
St. Charles County, 0.38 mi NNE of Klondike to 1.41 mi NNE of Klondike
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
38.585, -90.828

Baseball sized hail produced holes in siding on several homes. Also, the hail damaged vinyl window sills and gutters.

Flash Flood, Franklin

When
April 3, 12:55 PM CST to April 4, 5:00 AM CST
Where
Franklin County, 1.72 mi NNW of Japan to 3.11 mi SSW of Japan
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
38.253, -91.311

Up to five inches of rain fell in a short amount of time causing flash flooding. Elmont Road at the intersection with Deer Path was washed out by the flooding rains. Several roads in the area were closed due to flooding.

Flash Flood, Washington

When
April 3, 1:30 PM CST to April 4, 5:00 AM CST
Where
Washington County, Richwoods to 1.89 mi WSW of Troutt
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
38.170, -90.830

Up to five inches of rain fell in a short amount of time causing flash flooding. Several roads were flooded including Highway 185 between Pea Ridge and Caseyville.

Thunderstorm Wind, Cole

When
April 3, 4:45 PM CST
Where
Cole County, St Thomas to 0.27 mi ESE of St Thomas
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.370, -92.220

Thunderstorm winds blew down several trees in St. Thomas.

Thunderstorm Wind, Osage

When
April 3, 4:48 PM CST
Where
Osage County, 0.44 mi SSW of Meta to 0.69 mi SE of Meta
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.314, -92.172

Thunderstorm winds blew down several 18 to 20 inch diameter trees in Meta.

Hail, Knox

When
April 3, 5:25 PM CST
Where
Knox County, 2.2 mi SE of Novelty
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.994, -92.177

Hail, Lewis

When
April 3, 5:37 PM CST
Where
Lewis County, 2.02 mi S of La Belle
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.091, -91.913

Hail, Franklin

When
April 3, 6:35 PM CST
Where
Franklin County, 1.54 mi W of Gray Summit
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.478, -90.848

Hail, St. Louis

When
April 3, 7:00 PM CST to 7:03 PM CST
Where
St. Louis County, 1.45 mi NE of Ballwin to 0.9 mi NNW of Keyes Summit
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.593, -90.549

Hail, St. Louis

When
April 3, 7:05 PM CST to 7:21 PM CST
Where
St. Louis County, 0.16 mi S of Twin Oaks to 0.62 mi SSW of Rock Hill
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.568, -90.500

Hail, St. Louis

When
April 3, 7:10 PM CST to 7:19 PM CST
Where
St. Louis County, 0.68 mi NW of Des Peres to 0.4 mi E of Richmond Hgts
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.606, -90.460

Hail, Crawford

When
April 3, 7:19 PM CST
Where
Crawford County, Cuba
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.070, -91.400

Thunderstorm Wind, St. Louis

When
April 3, 7:23 PM CST
Where
St. Louis County, University City
Measured
64 kt (74 mph) measured gust
Reported by
Trained Spotter
Coordinates
38.670, -90.330

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2014Every state in 2014This day in weather historyThe tornado archive for Missouri, 2014Warnings in Missouri, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 509082, 514315, 509083, 509084, 514316, 509397, 509401, 509402, 514317, 514318, 509406, 509407, 509411, 509412, 509414, 509421, 509430, 509431, 509436, 509432.